Skip to main content
×
Home
    • Aa
    • Aa

Vanishing of the μ-invariant of p-adic Hecke L-functions

  • Haruzo Hida (a1)
Abstract
Abstract

We prove vanishing of the μ-invariant of the p-adic Katz L-function in N. M. Katz [p-adic L-functions for CM fields, Invent. Math. 49 (1978), 199–297].

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Vanishing of the μ-invariant of p-adic Hecke L-functions
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Vanishing of the μ-invariant of p-adic Hecke L-functions
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Vanishing of the μ-invariant of p-adic Hecke L-functions
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[Cha90]C.-L. Chai , Arithmetic minimal compactification of the Hilbert–Blumenthal moduli spaces, Ann. of Math. (2) 131 (1990), 541554.

[DR80]P. Deligne and K. A. Ribet , Values of abelian L-functions at negative integers over totally real fields, Invent. Math. 59 (1980), 227286.

[Gil91]R. Gillard , Remarques sur l’invariant mu d’Iwasawa dans le cas CM, Sémin. Théor. Nombres Bordeaux, Sér. II 3 (1991), 1326.

[Hid04]H. Hida , p-adic automorphic forms on Shimura varieties, Springer Monographs in Mathematics (Springer, Berlin, 2004) (a list of errata available at http://www.math.ucla.edu/∼hida ).

[Hid09]H. Hida , Irreducibility of the Igusa tower, Acta Math. Sin. (Engl. Ser.) 25 (2009), 120.

[Hid10]H. Hida , The Iwasawa μ-invariant of p-adic Hecke L-functions, Ann. of Math. (2) 172 (2010), 41137.

[Kat78a]N. M. Katz , p-adic L-functions for CM fields, Invent. Math. 49 (1978), 199297.

[Kot92]R. Kottwitz , Points on Shimura varieties over finite fields, J. Amer. Math. Soc. 5 (1992), 373444.

[Shi66]G. Shimura , Moduli and fibre system of abelian varieties, Ann. of Math. (2) 83 (1966), 294338.

[Shi75]G. Shimura , On some arithmetic properties of modular forms of one and several variables, Ann. of Math. (2) 102 (1975), 491515.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: